# SDR IPXA2018092434277

- Difficulty date: August 7, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B046272
- Condition: Damaged
- Location: Bs 1800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AND CORRODED MAIN DECK FLOOR SUPPORT AT BS 1800, RBL 117.  REPAIRED IAW SRID: 3-4281362704 AND EO B747-5310-6996-A.
